Author: Sorting Last Post on Top ↓ Message:
ALIDOSHA's Photo ALIDOSHA Posts: 4,139
5/17/13 5:38 P

Send Private Message
Reply
Should be very seriously considered. It's most probably connected with the meds but another underlying problem should be considered too. Take care and consult as many specialist as you can afford.

Edited by: ALIDOSHA at: 5/17/2013 (17:39)
Never say never


 current weight: 253.0 
 
266
249
232
215
198
MAJ1023 SparkPoints: (101)
Fitness Minutes: (30)
Posts: 2
5/16/13 10:44 A

My SparkPage
Send Private Message
Reply
Your Bp is probably dropping when you change positions....(orthostatic hypotension)
O confirm take your Bp laying, sitting, standing. See if it goes down and then share this info with your dr.

Edited by: MAJ1023 at: 5/16/2013 (10:45)
NEVERSAYNEVER!'s Photo NEVERSAYNEVER! Posts: 2,181
3/22/13 3:04 P

My SparkPage
Send Private Message
Reply
To have dizziness or even wanted to sleep you need have the medicines that you are taking look into by your doctor again the amount of dosage need to be change for you it is possible you may need to go to a lower dose. I have my medicines change and sometime get off of some my bp medicines - I am losing the weight again and exercising more eating the healthy foods and my little by little I will be able to get off of most of my medicines if I can keep my weight down and be healthy so far I am off one and cut one in 1/2 dosage it can be done just have to want it bad enough.

But really check with you doctor like everyone here says it may be the dosage that needs to be look into Best of Luck.


A year from now you will wish you started
TODAY !!!

Start: 139 LBS
Goal: 115 lbs



 current weight: 130.0 
 
142
135.25
128.5
121.75
115
RAFFERM Posts: 482
3/22/13 5:21 A

My SparkPage
Send Private Message
Reply
I have had some issues with dizziness and grogginess--sometimes I feel like I could sleep all day. It is more a result of a combination of drugs rather than just one. Check with the doc and make sure all is well.

SWIMLOVER SparkPoints: (86,393)
Fitness Minutes: (23,689)
Posts: 12,292
3/22/13 1:31 A

Send Private Message
Reply
Yes and my doctor had to change my medication. Actually I remember dizziness but not nausea. However, that was a few years back. Please call your doctor about this.

 Pounds lost: 9.0 
 
0
41.25
82.5
123.75
165
MYBULLDOGS's Photo MYBULLDOGS Posts: 8,417
3/21/13 9:31 P

My SparkPage
Send Private Message
Reply
no,no side effects

JUDY5900's Photo JUDY5900 SparkPoints: (9,535)
Fitness Minutes: (76)
Posts: 2,078
3/21/13 7:49 P

My SparkPage
Send Private Message
Reply
No, hope you have already called/seen dr.

ALIDOSHA's Photo ALIDOSHA Posts: 4,139
3/21/13 5:28 P

Send Private Message
Reply
Hi MOONANDSTARS. I don't remember to have had these as a side effect. At least not with any of the many pills for high BP. Please take TINY's advice.

Edited by: ALIDOSHA at: 3/21/2013 (17:30)
Never say never


 current weight: 253.0 
 
266
249
232
215
198
TINY67's Photo TINY67 Posts: 19,431
3/21/13 4:32 P

My SparkPage
Send Private Message
Reply
No, if you are call your Doctor right away!

 Pounds lost: 96.0 
 
0
32.75
65.5
98.25
131
MOONANDSTARS77 SparkPoints: (1,970)
Fitness Minutes: (2,132)
Posts: 236
3/21/13 12:57 P

My SparkPage
Send Private Message
Reply
Do any of you have nausea and dizziness as part of your side effects?

 Pounds lost: 9.0 
 
0
14
28
42
56
Page: 1 of (1)  

Report Innappropriate Post

Other HIGH BLOOD PRESSURE General Team Discussion Forum Posts

Topics: Last Post:
Are there any new SparkPeople . How to find them. 3/31/2014 1:53:22 PM
How to find a goal buddy on SparkPeople 12/25/2013 3:52:50 PM
Natural ways to control blood pressuer 9/24/2014 11:43:38 AM
Does Lisinopril Cause Hair Loss 5/26/2014 11:57:06 PM
What does everyone use for a BP monitor? 10/13/2014 6:01:38 PM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x1444x52633708

Review our Community Guidelines